Skip to product information
1 of 2

Zenith Pharmacy

Panadol Children 3+ Years Effective Pain Relief Cherry Flavour 24 Chewable Tablets

Panadol Children 3+ Years Effective Pain Relief Cherry Flavour 24 Chewable Tablets

Regular price $12.99
Regular price Sale price $12.99
Sale Sold out
Tax included.

Panadol Children 3+ Years Chewable Cherry Flavour is effective temporary relief of fever and pain associated with teething, immunisation, earache, headache, cold & flu symptoms.


Ingredients: Saccharin, 6.4g of mannitol per 20 tablets (which may have a laxative effect or cause diarrhoea).

No preservatives, aspirin, lactose or gluten.

Active Ingredients: Each tablet contains Paracetamol 120mg.

Contains: Saccharin, 6.4g of mannitol per 20 tablets (which may have a laxative effect or cause diarrhoea).

No preservatives, aspirin, lactose or gluten.

Allergen Free From: Artificial Preservatives| Gluten| Lactose

Directions:

Age: 3-6 yrs Ave Weight: 14-20kg Dose: 2 tablets (Maximum 8 in 24 hrs)

Age: 6-9yrs Ave Weight: 20-28kg Dose: 3 tablets (Maximum 12 in 24 hrs)

Age: 9-11yrs Ave Weight: 28-36 kg Dose: 4 tablets (Maximum 16 in 24 hrs)

Age: 11-12yrs Ave Weight: 36-41 kg Dose: 5 tablets (Maximum 20 in 24 hrs)

Take every 4-6 hours as necessary up to a maximum of 4 doses per 24 hours. - Taste is improved if the tablet is not chewed but simply dissolved in the mouth. - This product is intended for children 3-12 years.If the weight is not known then match the age of the child. If your child weighs less than 14 kg (or is under 3 years of age) or more than 41 kg, please consult your doctor about adjusting the dosage amount. Taste is improved if the tablet is not chewed but simply dissolved in the mouth.

Warnings:

Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor.

Do not use if:

• you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.

• allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction

• you are in the last 3 months of pregnancy

Unless a doctor has told you to, do not use:

• if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications.

• if your child is under 12 months of age

• for more than 3 days at a time

• if you or your child have asthma

• if you are trying to become pregnant or during the first 6 months of pregnancy

• in children suffering from chickenpox (varicella)

• in children suffering from dehydration through diarrhoea and/or vomiting

• if you are aged 65 years or ove

View full details